# SDR GLBA20091218F

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,720 hours, 40,731 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Profile
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE AIRSTAIR DOOR FWD PROFILE WAS FOUND CRACKED AT THE ATTACHMENT POINT OF THE LWR FWD TRACK. CRACK IS APPROX .8" IN LENGTH.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-52-003. MATERIALS UTLIZED ARE LISTED IN THE EO.
